Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Distribution of the extreme values of the sum of $ n$ sine waves phased at random


Author: S. O. Rice
Journal: Quart. Appl. Math. 12 (1955), 375-381
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/66581
MathSciNet review: 66581
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/qam/66581
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society